RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Subbotin Yurii Nikolaevich

Statistics Math-Net.Ru
Total publications: 85
Scientific articles: 77
Presentations: 3

Number of views:
This page:2689
Abstract pages:17013
Full texts:5748
References:1834
Corresponding member of RAS
Professor
Doctor of physico-mathematical sciences (1974)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date: 18.07.1936
E-mail: ,
Keywords: approximation theory, extremal problems, interpolation, n-widths, splines, finite element methods, wavelets, numerical analysis.
   
Main publications:
  1. Subbotin Yu. N., “Funtsionalnaya interpolyatsiya v srednem s naimenshetsi $n$-oi proizvodnoi”, Tr. MIAN, 88, 1967, 30–60  mathscinet  zmath
  2. Subbotin Yu. N., “Ekstremalnaya v $L_p$ interpolyatsiya v srednem pri peresekayuschikhsya intervalakh usredneniya”, Izvestiya RAN. Seriya matem., 61:1 (1997), 177–198  mathnet  mathscinet  zmath
  3. Subbotin Yu. N., Chernykh N. I., “Bazisy vspleskov v prostranstvakh analiticheskikh funktsii”, Tr. MIAN, 219, 1997, 340–355  mathnet  mathscinet  zmath
  4. Subbotin Yu. N., Chernykh N. I., “Vspleski v prostranstvakh garmonicheskikh funktsii”, Izvestiya RAN. Seriya matem., 64:1 (2000), 145–174  mathnet  mathscinet  zmath

http://www.mathnet.ru/eng/person8513
List of publications on Google Scholar
List of publications on ZentralBlatt
http://www.ams.org/mathscinet/search/author.html?return=viewitems&mrauthid=211728

Publications in Math-Net.Ru
1. Uniform approximation of the curvature of smooth planar curves with the use of partial sums of Fourier series
Yu. N. Subbotin, N. I. Chernykh
Trudy Inst. Mat. i Mekh. UrO RAN, 23:3 (2017),  253–256
2. A new algorithm for analysis of experimental Mössbauer spectra
Natalia V. Baidakova, Nikolai I. Chernykh, Valerii M. Koloskov, Yurii N. Subbotin
Ural Math. J., 3:2 (2017),  33–39
3. Interpolation wavelets in boundary value problems
Yu. N. Subbotin, N. I. Chernykh
Trudy Inst. Mat. i Mekh. UrO RAN, 22:4 (2016),  257–268
4. Uniform approximation of curvature of smooth planar curves
Yu. N. Subbotin, S. A. Telyakovskii
Trudy Inst. Mat. i Mekh. UrO RAN, 22:4 (2016),  254–256
5. A solution class of the Euler equation in a torus with solenoidal velocity field. III
V. P. Vereshchagin, Yu. N. Subbotin, N. I. Chernykh
Trudy Inst. Mat. i Mekh. UrO RAN, 22:2 (2016),  91–100
6. On the Norms of Favard Kernels
Yu. N. Subbotin, S. A. Telyakovskii
Mat. Zametki, 97:4 (2015),  583–590
7. Uniform approximation of curvature for smooth classes of plane curves
Yu. N. Subbotin
Trudy Inst. Mat. i Mekh. UrO RAN, 21:4 (2015),  273–276
8. A solution class of the Euler equation in a torus with solenoidal velocity field. II
V. P. Vereshchagin, Yu. N. Subbotin, N. I. Chernykh
Trudy Inst. Mat. i Mekh. UrO RAN, 21:4 (2015),  102–108
9. One-sided widths of classes of smooth functions
Yurii N. Subbotin
Ural Math. J., 1:1 (2015),  83–86
10. A solution class of the Euler equation in a torus with solenoidal velocity field
V. P. Vereshchagin, Yu. N. Subbotin, N. I. Chernykh
Trudy Inst. Mat. i Mekh. UrO RAN, 20:4 (2014),  60–70
11. 50 years to Schoenberg's problem on the convergence of spline interpolation
Yu. S. Volkov, Yu. N. Subbotin
Trudy Inst. Mat. i Mekh. UrO RAN, 20:1 (2014),  52–67
12. Description of a helical motion of an incompressible nonviscous fluid
V. P. Vereshchagin, Yu. N. Subbotin, N. I. Chernykh
Trudy Inst. Mat. i Mekh. UrO RAN, 20:1 (2014),  43–51
13. Some solutions of continuum equations for an incompressible viscous fluid
V. P. Vereshchagin, Yu. N. Subbotin, N. I. Chernykh
Trudy Inst. Mat. i Mekh. UrO RAN, 19:4 (2013),  48–63
14. On the Relative Widths of Ellipsoids in Hilbert Space
Yu. N. Subbotin, S. A. Telyakovskii
Mat. Zametki, 91:3 (2012),  473–476
15. One-sided widths of classes of smooth functions
Yu. N. Subbotin
Trudy Inst. Mat. i Mekh. UrO RAN, 18:4 (2012),  267–270
16. On the mechanics of helical flows in an ideal incompressible viscous continuous medium
V. P. Vereshchagin, Yu. N. Subbotin, N. I. Chernykh
Trudy Inst. Mat. i Mekh. UrO RAN, 18:4 (2012),  120–134
17. Statement and solution of a boundary value problem in the class of planar-helical vector fields
V. P. Vereshchagin, Yu. N. Subbotin, N. I. Chernykh
Trudy Inst. Mat. i Mekh. UrO RAN, 18:1 (2012),  123–138
18. Exposition of the lectures by S. B. Stechkin on approximation theory
V. V. Arestov, V. I. Berdyshev, N. I. Chernykh, T. V. Demina, N. N. Kholschevnikova, S. V. Konyagin, Yu. N. Subbotin, S. A. Telyakovskii, I. G. Tsar'kov, V. A. Yudin
Eurasian Math. J., 2:4 (2011),  5–155
19. The Poisson problem in a domain with a cut
Yu. N. Subbotin, N. I. Chernykh
Mat. Tr., 14:2 (2011),  189–205
20. On relative widths of classes of differentiable functions. III
Yu. N. Subbotin, S. A. Telyakovskii
Trudy Inst. Mat. i Mekh. UrO RAN, 17:3 (2011),  300–302
21. Harmonic wavelets in boundary value problems for harmonic and biharmonic functions
Yu. N. Subbotin, N. I. Chernykh
Trudy Inst. Mat. i Mekh. UrO RAN, 16:4 (2010),  281–296
22. The class of solenoidal planar-helical vector fields
V. P. Vereshchagin, Yu. N. Subbotin, N. I. Chernykh
Trudy Inst. Mat. i Mekh. UrO RAN, 16:4 (2010),  128–143
23. On the construction of potential and transverse vortex vector fields with lines of zero curvature
V. P. Vereshchagin, Yu. N. Subbotin, N. I. Chernykh
Trudy Inst. Mat. i Mekh. UrO RAN, 16:4 (2010),  117–127
24. Solution of a first-kind convolution integral equation with a special kernel and a right-hand side
N. V. Baidakova, Yu. N. Subbotin, N. I. Chernykh
Trudy Inst. Mat. i Mekh. UrO RAN, 16:4 (2010),  74–78
25. Sharpening of the estimates for relative widths of classes of differentiable functions
Yu. N. Subbotin, S. A. Telyakovskii
Tr. Mat. Inst. Steklova, 269 (2010),  242–253
26. The full class ofsmooth axially symmetric longitudinal-vortex unit vector fields
V. P. Vereshchagin, Yu. N. Subbotin, N. I. Chernykh
Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 9:4(1) (2009),  11–23
27. Form-preserving exponential approximation
Yu. N. Subbotin
Izv. Vyssh. Uchebn. Zaved. Mat., 2009, no. 11,  53–60
28. On the Equality of Kolmogorov and Relative Widths of Classes of Differentiable Functions
Yu. N. Subbotin, S. A. Telyakovskii
Mat. Zametki, 86:3 (2009),  456–465
29. The Dirichlet problem in a domain with a slit
Yu. N. Subbotin, N. I. Chernykh
Trudy Inst. Mat. i Mekh. UrO RAN, 15:1 (2009),  208–221
30. Transformation that changes the geometric structure of a vector field
V. P. Vereshchagin, Yu. N. Subbotin, N. I. Chernykh
Trudy Inst. Mat. i Mekh. UrO RAN, 15:1 (2009),  111–121
31. Interpolating-orthogonal wavelet systems
Yu. N. Subbotin, N. I. Chernykh
Trudy Inst. Mat. i Mekh. UrO RAN, 14:3 (2008),  153–161
32. Longitudinal-vortex unit vector fields from the class of axially symmetric fields
V. P. Vereshchagin, Yu. N. Subbotin, N. I. Chernykh
Trudy Inst. Mat. i Mekh. UrO RAN, 14:3 (2008),  92–98
33. On the construction of unit longitudinal-vortex vector fields with the use of smooth mappings
V. P. Vereshchagin, Yu. N. Subbotin, N. I. Chernykh
Trudy Inst. Mat. i Mekh. UrO RAN, 14:3 (2008),  82–91
34. Approximations by polynomial and trigonometric splines of third order preserving some properties of approximated functions
Yu. N. Subbotin
Trudy Inst. Mat. i Mekh. UrO RAN, 13:2 (2007),  156–166
35. Construction of wavelets in $W_2^m(\mathbb R)$ and their approximative properties in different metrics
Yu. N. Subbotin, N. I. Chernykh
Trudy Inst. Mat. i Mekh. UrO RAN, 11:2 (2005),  131–167
36. A new cubic element in the FEM
Yu. N. Subbotin
Trudy Inst. Mat. i Mekh. UrO RAN, 11:2 (2005),  120–130
37. On Relative Widths of Classes of Differentiable Functions
Yu. N. Subbotin, S. A. Telyakovskii
Tr. Mat. Inst. Steklova, 248 (2005),  250–261
38. Norms on $L$ of Periodic Interpolation Splines with Equidistant Nodes
Yu. N. Subbotin, S. A. Telyakovskii
Mat. Zametki, 74:1 (2003),  108–117
39. Approximation of Derivatives by the Derivatives of Interpolating Splines
Yu. N. Subbotin, S. A. Telyakovskii
Tr. Mat. Inst. Steklova, 243 (2003),  320–333
40. Harmonic wavelets and asymptotics of Dirichlet problem solution in circle with small perforation
Yu. N. Subbotin, N. I. Chernykh
Matem. Mod., 14:5 (2002),  17–30
41. Relative widths of classes of differentiable functions in the $L^2$ metric
Yu. N. Subbotin, S. A. Telyakovskii
Uspekhi Mat. Nauk, 56:4(340) (2001),  159–160
42. Wavelets which are orthonormal with respect to an inner product in the Sobolev space $W_2^m$ of periodic functions
Yu. N. Subbotin, N. I. Chernykh
Trudy Inst. Mat. i Mekh. UrO RAN, 7:1 (2001),  217–230
43. Splines and relative widths of classes of differentiable functions
Yu. N. Subbotin, S. A. Telyakovskii
Trudy Inst. Mat. i Mekh. UrO RAN, 7:1 (2001),  208–216
44. Wavelets in spaces of harmonic functions
Yu. N. Subbotin, N. I. Chernykh
Izv. RAN. Ser. Mat., 64:1 (2000),  145–174
45. Asymptotic behaviour of the Lebesgue constants of periodic interpolation splines with equidistant nodes
Yu. N. Subbotin, S. A. Telyakovskii
Mat. Sb., 191:8 (2000),  131–140
46. Exact values of relative widths of classes of differentiable functions
Yu. N. Subbotin, S. A. Telyakovskii
Mat. Zametki, 65:6 (1999),  871–879
47. B-spline in the finite element method
N. L. Patsko, Yu. N. Subbotin
Zh. Vychisl. Mat. Mat. Fiz., 38:1 (1998),  15–24
48. Variations on a spline theme
Yu. N. Subbotin
Fundam. Prikl. Mat., 3:4 (1997),  1043–1058
49. Extremal $L_p$ interpolation in the mean with intersecting averaging intervals
Yu. N. Subbotin
Izv. RAN. Ser. Mat., 61:1 (1997),  177–198
50. Wavelets Bases in Spaces of Analytic Functions
Yu. N. Subbotin, N. I. Chernykh
Tr. Mat. Inst. Steklova, 219 (1997),  340–355
51. Extremal functional interpolation in the mean with least value of the $n$-th derivative for large averaging intervals
Yu. N. Subbotin
Mat. Zametki, 59:1 (1996),  114–132
52. Almost orthogonalization in the finite element method
Yu. N. Subbotin
Zh. Vychisl. Mat. Mat. Fiz., 36:3 (1996),  101–108
53. Inheritance of monotonicity and convexity in local approximations
Yu. N. Subbotin
Zh. Vychisl. Mat. Mat. Fiz., 33:7 (1993),  996–1003
54. Dependence of the estimates of approximation by interpolating polynomials of 5-th degree upon geometric properties of triangle
Yu. N. Subbotin
Trudy Inst. Mat. i Mekh. UrO RAN, 2 (1992),  110–119
55. Error of the approximation by interpolation polynomials of small degrees on $n$-simplices
Yu. N. Subbotin
Mat. Zametki, 48:4 (1990),  88–99
56. Markov inequalities for polynomials on triangles
D. Nadzhmiddinov, Yu. N. Subbotin
Mat. Zametki, 46:2 (1989),  76–82
57. The dependence of estimates of a multidimensional piecewise-polynomial approximation on the geometric characteristics of a triangulation
Yu. N. Subbotin
Trudy Mat. Inst. Steklov., 189 (1989),  117–137
58. Norms of interpolational, splines of odd degree in the spaces $W_2^k$
Yu. N. Subbotin
Mat. Zametki, 44:6 (1988),  843–849
59. The error in multidimensional piecewise polynomial approximation
Yu. N. Subbotin
Trudy Mat. Inst. Steklov., 180 (1987),  208–209
60. Multiple interpolation splines of degree $2k+1$ and defect $k$
N. L. Zmatrakov, Yu. N. Subbotin
Trudy Mat. Inst. Steklov., 164 (1983),  75–99
61. The Lebesgue constants of certain $m$-dimensional interpolation polynomials
Yu. N. Subbotin
Mat. Sb. (N.S.), 118(160):4(8) (1982),  557–566
62. One-sided spline approximation with additional restrictions, and the reconstruction of functions and derivatives
Yu. N. Subbotin
Mat. Zametki, 28:2 (1980),  223–238
63. Extremal problems of the theory of approximation of functions with incomplete information
Yu. N. Subbotin
Trudy Mat. Inst. Steklov., 145 (1980),  152–168
64. Extremal problems of functional interpolation, and mean interpolation splines
Yu. N. Subbotin
Trudy Mat. Inst. Steklov., 138 (1975),  118–173
65. Extremal functional interpolation and approximation by splines
Yu. N. Subbotin
Mat. Zametki, 16:5 (1974),  843–854
66. Approximation by splines and smooth bases in $C(0, 2\pi)$
Yu. N. Subbotin
Mat. Zametki, 12:1 (1972),  43–51
67. A relation between spline approximation and the problem of the approximation of one class by another
Yu. N. Subbotin
Mat. Zametki, 9:5 (1971),  501–510
68. Approximation by spline functions, and estimates of widths
Yu. N. Subbotin
Trudy Mat. Inst. Steklov., 109 (1971),  35–60
69. Approximation of functions of class $W^kH_\omega^p$ by splines of order $m$
Yu. N. Subbotin
Dokl. Akad. Nauk SSSR, 195:5 (1970),  1039–1041
70. Linear method for the approximation of differentiable functions
Yu. N. Subbotin
Mat. Zametki, 7:4 (1970),  423–430
71. Diameter of class $W^rL$ in $L(0,2\pi)$ and spline function approximation
Yu. N. Subbotin
Mat. Zametki, 7:1 (1970),  43–52
72. Order of the best spline approximations of some classes of functions
Yu. N. Subbotin, N. I. Chernykh
Mat. Zametki, 7:1 (1970),  31–42
73. Best approximation of a differentiation operator in $L_2$-space
Yu. N. Subbotin, L. V. Taikov
Mat. Zametki, 3:2 (1968),  157–164
74. The best approximation of a class of functions by another class
Yu. N. Subbotin
Mat. Zametki, 2:5 (1967),  495–504
75. Piecewise-polynomial (spline) interpolation
Yu. N. Subbotin
Mat. Zametki, 1:1 (1967),  63–70
76. Functional interpolation in the mean with smallest $n$ derivative
Yu. N. Subbotin
Trudy Mat. Inst. Steklov., 88 (1967),  30–60
77. On the connection between finite differences and corresponding derivatives
Yu. N. Subbotin
Trudy Mat. Inst. Steklov., 78 (1965),  24–42

78. Ivan Ivanovich Eremin
V. I. Berdyshev, V. V. Vasin, S. V. Matveev, A. A. Makhnev, Yu. N. Subbotin, N. N. Subbotina, V. N. Ushakov, M. Yu. Khachai, A. G. Chentsov
Trudy Inst. Mat. i Mekh. UrO RAN, 20:2 (2014),  5–12
79. To the 75th anniversary of academician of Russian Academy of Sciences Yu. S. Osipov
N. N. Krasovskii, I. I. Eremin, A. M. Il'in, A. V. Kryazhimskii, A. B. Kurzhanskii, V. I. Berdyshev, V. V. Vasin, A. A. Makhnev, S. V. Matveev, Yu. N. Subbotin, A. G. Chentsov, V. N. Ushakov, V. V. Kabanov, V. I. Maksimov
Trudy Inst. Mat. i Mekh. UrO RAN, 17:2 (2011),  5–6
80. Letter to the Editor
Yu. N. Subbotin, S. A. Telyakovskii
Mat. Zametki, 87:3 (2010),  480
81. International conference “Approximation theory” (Moscow, 23–26 august 2010)
N. N. Andreev, S. V. Konyagin, A. G. Sergeev, Yu. N. Subbotin, S. A. Telyakovskii, N. N. Kholshchevnikova, I. G. Tsar'kov
Trudy Inst. Mat. i Mekh. UrO RAN, 16:4 (2010),  314–315
82. On the collaboration of Siberian and Ural mathematicians
V. I. Berdyshev, V. V. Vasin, A. A. Makhnev, Yu. N. Subbotin
Sib. Èlektron. Mat. Izv., 4 (2007),  22–27
83. Sergei Borisovich Stechkin (obituary)
O. V. Besov, V. M. Buchstaber, A. G. Vitushkin, A. A. Gonchar, S. V. Konyagin, L. D. Kudryavtsev, S. M. Nikol'skii, S. P. Novikov, Yu. S. Osipov, A. Yu. Popov, V. A. Sadovnichii, A. F. Sidorov, Yu. N. Subbotin, S. A. Telyakovskii, P. L. Ul'yanov, N. I. Chernykh
Uspekhi Mat. Nauk, 51:6(312) (1996),  3–10
84. S. B. Stechkin and approximation theory
V. V. Arestov, V. I. Berdyshev, Yu. N. Subbotin, N. I. Chernykh
Trudy Inst. Mat. i Mekh. UrO RAN, 4 (1996),  3–16
85. Proceedings of the Conference on Constructive Theory of Functions (Approximation Theory), August 24 – September 3, 1969 (review)
Yu. N. Subbotin, N. I. Chernykh
Uspekhi Mat. Nauk, 28:3(171) (1973),  247–248

Presentations in Math-Net.Ru
1. О нормах ядер Фавара
Yu. N. Subbotin, S. A. Telyakovskii
Seminar on Approximation Theory
November 13, 2014 10:30
2. О работах Сергея Александровича Теляковского
N. N. Pustovoitov, Yu. N. Subbotin, S. A. Telyakovskii
Seminar on Approximation Theory
December 20, 2012 10:30   
3. Opening ceremony of the conference “Approximation Theory” dedicated to the 90-th anniversary of the birth of S. B. Stechkin
A. G. Sergeev, S. A. Telyakovskii, Yu. N. Subbotin, V. M. Tikhomirov, B. H. Sendov, Yu. L. Averbakh, B. S. Kashin
International conference "Approximation Theory" dedicated to the 90-th anniversary of the birth of Sergey Borisovich Stechkin (1920–1995)
August 23, 2010 10:00   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018